# SDR VNAA20240213001

- Difficulty date: January 5, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,670 hours, 18,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67058218001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON (02 EAS) GROUND PLATES (GS1576 AND GS2014) INSTALLED ON STGR 25R BTW FS 1047.00 TO FS 1070.00 AT AFT BAGGAGE BAY BELOW FLOOR.  CORROSION ON (02 EAS) GROUND PLATES (GS1576 AND GS2014) INSTALLED ON STGR 25R BTW FS 1047.00 TO FS 1070.00 AT AFT BAGGAGE BAY BELOW FLOOR WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01. GROUND PLATE GS1576 WAS FOUND WITHIN LIMITS AND GROUND PLATE GS2014 WAS FOUND OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01. GROUND PLATE GS2014 WAS FABRICATED PER DWG MM670-58218 REV. -C AND REPLACED PER CRJ900 SRM 51-42-06-001-001-A01.
